A version of Brauer's theorem for integer central functions

Fedor Bogomolov, Jorge Maciel

Research output: Contribution to journalArticle

Abstract

In this article we prove an effective version of the classical Brauer's Theorem for integer class functions on finite groups.

Original languageEnglish (US)
Pages (from-to)61-65
Number of pages5
JournalCentral European Journal of Mathematics
Volume7
Issue number1
DOIs
StatePublished - 2009

Keywords

  • Brauer's theorem
  • Character
  • Class function
  • Integer central function
  • Representation

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A version of Brauer's theorem for integer central functions'. Together they form a unique fingerprint.

  • Cite this